# SDR IPXA2021061870751

- Difficulty date: April 27, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC81611
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H VERTICAL STAB INTERCOSTAL LOWER PYLON CARRY THRU REAR CENTER SPAR TO REAR SPAR WEB IS CRACKED INSIDE PANEL 364RR.REPAIRED CRACKED R/H VERTICAL STAB INTERCOSTAL LOWER PYLON CARRY THRU REAR CENTER SPAR TO REAR SPAR WEB INSIDE PANEL 364RR IAW SRM 55-30-02, REPAIR 6, FIGURE 202. (MAJOR)
